Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sxdwfgtrhyuj

Does anyone know why BP prolongs red marks?

Recommended Posts

A little history, I've had mild/moderate acne for over 5 years and I've been on Dan's regimen for well over 3 years and although this prevented most spots from forming I still got few coming through and it was getting slightly worse.

So I went to a doctor and was prescribed an antibiotic topical solution for several months and so far I've used it for about 5 weeks and during that time I completely stopped using BP and used the topical solution in its place. During the time I was using the solution, I got one or two big spots and nothing else for 5 weeks, however the surprising thing is the spots faded very quickly and two weeks after getting a spot on my chin is was practically gone and can only be seen in certain lights.

Now this shocked me because it would normally take months for marks to fade, but this one was almost gone in a fraction of the time, I had a spot from February which was in the same area and it was still very much visible.

So as you can see, when I stopped using BP and had gotten new spots, the marks left behind faded in a fraction of the time it would normally take. So does anyone know why BP has this effect on marks?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×